# SDR 9614739923

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO YEG, THE LEFT MAIN LANDING GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  GO-AROUND PROCEDURES WERE EXECUTED AND CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  GEAR WAS VISUALLY CONFIRMED THROUGH PERISCOPE TO BE DOWN AND LOCKED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE FOUND MOISTURE AND SLIGHT PIN CORROSION ON LEFT MAIN GEAR DOWNLOCK SWITCH.  CLEANED SWITCH, OPERATIONAL CHECK NORMAL ON SYSTEM CHECK.
